# SDR HEEA968613

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy.
- Part number: 6876925
- Condition: Failed Check
- Location: Gr Box
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO COMPRESSOR OVERHAUL.  GEARBOX REPAIRED DUE TO WORN COMPRESSOR BORE.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  TUBE ASSEMBLY FAILED DIMENSIONAL CHECK PER CEB1307. INSTALLED A NEW TUBE.
